| Catalog Number |
FL19H |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.12 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results): 1 device: side rail / wear problem, 1 device: latch / device migration, 2 devices: side rail / dust or dirt problem identified, 2 devices: side rail / device migration, 4 devices: side rail / mechanical problem identified, 1 device: pulley / mechanical problem identified, 1 device: appropriate term/code not available / no findings available, 1 device: post; side rail / deformation problem; mechanical problem identified.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 13 malfunction event(s), where it was reported the device experienced end/siderail cannot latch upright, mid-position, or stuck at lowest height, false latch of siderail; inadequate siderail support force, or access door unexpectedly opens.No adverse consequence or clinically relevant delay in treatment was reported.